# SDR A6WA20134642

- Difficulty date: January 13, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 26,389 hours, 24,850 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Mount Bracket
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STAB MCU RIGHT AND LEFT LOWER MOUNT BRACKETS CRACKED.  REMOVED AND REPLACED BRACKETS.
